# SDR REXA2017020600183

- Difficulty date: February 6, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R360082
- Condition: Scratched
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT BULKHEAD FWD FACE SCRATCHED, RT 12 INCHES ABOVE FLOOR, 8 INCHES INBD OF FUSELAGE.   REMOVED DAMAGE IAW SRM 51-12-00.  FOUND TO BE WITHIN LIMITS IAW REO #601R-53-61-5924.
